# SDR 98ZZZX4632

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Regulator
- Part number: 5753554503
- Condition: Leaking
- Location: Cabin
- Part time: 186 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REGULATOR WAS LEAKING OXYGEN OVERNIGHT.  REPLACED OXYGEN REGULATOR.
